# SDR DALA2022062404430

- Difficulty date: June 23, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 53,347 hours, 27,118 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Psu
- Condition: Stuck
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3149 - WHILE WORKING AA # 2527-04041 FOUND 28DEF DID NOT OPEN PSU OXY PANEL. CORRECTIVE ACTION: REPACKED PSU PANEL 28DEF PER A319 AMM TASK 35-21 -43-550-801C1. OPS CHECK GOOD.(8715060)
